Well, lupus can cause an inflammation of your pancreas - which controls insulin - but you don't say that you were ever diagnosed with lupus. If you did have lupus - you probably would have some of the more common signs and symptoms of lupus, not just diabetes. Some medications can cause diabetes - especially steroids like prednisone that are used to treat lupus. But you did not mention if you are on any medications. Some people are just unlucky to develop diabetes. Are you overweight? That can pre-dispose you to diabetes. So depending on the severity of your diabetes, you should consult with your physician who knows your entire history and medications, your weight, and the factors involved that cause diabetes and see if he/she can give you probable cause.
Unfortunately, I have had all the classic symptoms of Lupus, that is the reason I was going to Dr. Scott Zashin who is the worlds top rheumatologist in Dallas Texas. I don't think he would have said I needed to be monitored for LUPUS if there wasn't any other symptoms.
If by symptoms you mean
(1) 3 bouts of blood clots in lungs
(2) 5 miscarriages between my two boys (6 1/2 years difference)
(3) cramps in my feet for no known reason since 1980
(4) all joints swollen with aching pain.
(5) admittance to the hospital 5 times between 1993 and 1996 for one infection after another.
(6) Extreme fatigue
(7) sensitive to the sun and certain lighting
(8) edema all over but especially pitting in my legs
(9) swollen glands that are noticable in my neck
(10) last but not least, the butterfly rash across the bridge of my nose
There are more things I have had go wrong but I won't go into them.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.